| Model Number |
SUTURE ANCHOR, CORKSCREW |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/30/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 1/2/2024, it was reported by an arthrex subsidiary employee via email that an ar-1920sf corkscrew anchor broke during insertion.The broken fragments were removed and the case was completed using another ar-1920sf corkscrew anchor.This was discovered during an rcr procedure on (b)(6) 2023.The patient suffered no negative effects on or after the procedure.
Additional Manufacturer Narrative
Complaint is confirmed.Visual inspection identified the screw hex edges of the suture anchor, corkscrew® 5 mm x 15.5 mm with #2 fiberwire® and #2 tiger wire® had rounded/stripped.Functional testing was not performed due to the damage to the device.The most likely cause for the reported failure can be attributed to user error of the device due to over-torquing/over-engaging the driver within the screw during use.
Event or Problem Description
Additional information was provided on 01/15/2024, where it was reported by the arthrex subsidiary employee that the patient had normal bone quality.The case was delayed 30 minutes, and no additional anesthesia was administered.